# SDR IPXA2017091121546

- Difficulty date: September 10, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,215 hours, 11,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1019
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS-1, APPROXIMATE 5 INCHE AREA OF DAMAGE, AFT OF FWD LWR CARGO DOOR ON FUSELAGE SKIN BS 1039 ABOVE LONGERON 38R.  FABRICATED A REPAIR DOUBLER AND TRIPLER.  INSTALLED THE REPAIR IAW EO MD-11-5330-65609A, PARA 6A.
